# SDR CALA2025012301981

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 28,103 hours, 10,403 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Frozen
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN THE CABIN AFTER STARTING ENG 2 FUEL SMELL IN CABIN DUE TO ENG 2 STARTER VALVE NOT CLOSING, LOGPAGE 3603994 FOR SIGN OFF. ENG 2 START VALVE LT ON AFTER START. QRH PROCEDU RE DID NOT CLOS E IT MANUALLY OPERATED ENG 2 STARTER VALVE, VALVE FROZEN, MANUALLY OPERATION SUCCESFUL. FLIGHT CREW PREFORMED A NORMAL ENG START AT THE GATE, OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
